MAUDE Adverse Event Report: AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS; DRESSING, WOUND, DRUG

AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS; DRESSING, WOUND, DRUG
Model Number 420670
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that a hair was present between the adhesive and the backing.Photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
A review of the last three (3) product monitoring review's for trends indicated no trends for this issue on this product.Historical complaint data from (b)(6) 2015 to (b)(6) 2017 was reviewed as it relates to reports for product number 420670.A total of one (1) complaint, including this one, was reported.This issue will be monitored through the post market product monitoring review process.No additional details have been provided to date.Should additional information become available, a follow up report will be submitted.(b)(4).

Brand Name
AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS
Common Device Name
DRESSING, WOUND, DRUG
MDR Report Key6918504
Report Number1049092-2017-00050
Device Sequence Number483364
Product Code FRO
UDI-Device Identifier00768455125104
UDI-Public768455125104
Combination Product (Y/N)N
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date11/01/2018
Device Model Number420670
Device Catalogue Number420670
Device Lot Number6L00990
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer12/29/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1